# SDR AWXA200200892

- Difficulty date: September 15, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 45,500 hours, 27,336 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812996
- Part serial: 0093
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PHX - FLIGHT CONTROL - FLT 0769 - DURING APPROACH INTO PHX EN ROUTE FROM PVR TRAILING EDGE FLAPS WOULD ONLY EXTEND TO 5 DEGREES WITH NO SPLIT ON GAUGE. WENT AROUND FOR ANOTHER APPROACH AND USED ALTERNATE FLAP PROCEDURES TO BRING FLAPS TO 15 DEGREES.  LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED FLAP POSITION INDICATOR IAW BMM 27-58-41-4; OPERATIONAL CHECK WAS GOOD.
